Need Help?

Malaysia's #1
Health Forum

Dark spot on lower left leg

Answered by: Dr Ramzdhan

Last Updated: October 28, 2020 11:58 AM

Anonymous 3 months

I’m male almost to 40 and notice a dark spot on my lower left leg slightly near to my ankle. The dark area is not itchy/bleeding/painful/swell. However it is noticeable there is less muscle in comparison to the same area on my lower right leg. Please advise if this is cause for concern. Thank you

Dr Ramzdhan 3 months
General Practitioner

Hi and thank you for asking us

Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information most discoloration of the lower leg is due to hemosiderin staining. Some of the common causes that can lead to hemosiderin staining are due to:

  • sun damage
  • trauma
  • eczema
  • psoriasis
  • diabetes
  • venous stasis dermatitis

If the symptom worsens as in you feel pain, bleeding or oozing sores, I advice you to seek a doctor at your nearest clinic immediately.

Get that perfect skin with the right skin care.

Although this is a general explanation over this matter, I cannot give you a proper diagnosis over the matter as a physical examination needs to be done. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.

Get a Dermatologist to help you with your skin’s condition !

Last Updated: Wed Oct 28 2020 11:58:07 GMT+0000 (Coordinated Universal Time)
4.88
Online Consultation
Talk to a doctor or Dermatologist Specialist online about dermatology from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
FREE Detailed Health Assessment
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
Anonymous
Thinning Hair, Not sure what the problem root cause is, greater amount of hair fall, please advise I’m 17 and recently I’ve been seeing quite a lot of my hair falling, on the floor and on my pillow etc. I also noticed that the hairs are thinner close to the root and some hairs are really real… Read more...
2 months
Anonymous
Is taking supplements that contain B6 and B12 worsen your acne? I’m a 32 years old female. I’ve been breaking out on my chin and cheeks. I decided to consume supplements from the nearest drug store that claim to control my acne. It contains Vitamin A, C, E, … Read more...
20 days
Anonymous
Hand itchy and straching till broken skin Hi, doctor, i do have one question to ask, can i know what name of ointment for broken skin that given by gov hospital doctor ? That in white color ointment with white color circle case . Do u m… Read more...
54 days
Anonymous
Boils appear after period I am a woman in late 20s. I always have boils appear whenever my period ends. The boils are in different places but only in private part. Read more...
58 days
Anonymous
Dark, bumpy toenail My mom is 55 years old. Her toenail has black vertical bump. She says its not hurting her, but it just there. What is that? Read more...
10 days